MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 21 malfunction events.The event was related to suction loss while laser firing.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
H10 -list of all serial numbers of the devices and quantity: (b)(6).Device evaluation: one (1) investigation was completed during the period.A review of the records related to the device that included labeling, manuals, trending, risk documentation and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: nineteen (19) investigations were completed during the period.A review of the records related to the device that included labeling, trending, risk documentation and device history record (dhr) showed that the system and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Two (2) investigations were completed during the period.Both products were returned.One (1) a visual inspection of the returned product did not reveal any obvious defects or damage.Functionality test was performed, and the result was found not within specifications.The reported event is confirmed.One (1) a visual inspection of the returned product did not reveal any obvious defects or damage.Functionality test was performed, and the result was found within specifications.The reported event was not confirmed.A review of the records related to the devices that included labeling, manuals, trending, and device history record (dhr) showed that the devices and its components met all specifications prior to being released.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20553437
Report Number3012236936-2024-000291
Device Sequence Number14225173
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778
Combination Product (Y/N)N
PMA/510(K) Number
K170322
Number of Events Summarized21
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0180-1201
Device Catalogue Number0180-1201
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/16/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown